# SDR R61A201508270562

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 20,248 hours, 15,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MID C-CHECK, MAINTENANCE FOUND R2 DOOR EVAC SLIDE HAD LACING COMING LOOSE.  MAINTENANCE R & R R2 DOOR EVAC SLIDE IAW AMM AND OPS CHECKED GOOD.
